Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

calisto_bee

Members
  • Content Count

    9
  • Joined

  • Last visited

Community Reputation

0 Neutral

About calisto_bee

  • Rank
    Newbie
  1. My cardiologist has never mentioned Clonidine to me. I am due to see him again in June, so it may be worthwhile mentioning it to him......my sweats are becoming pretty unbearable and with summer just around the corner I'd like some relief!
  2. I've researched Zoloft extensively on the www, and I am in two minds about the information I have found. I know that it can help Potsies, but have read few reports of it helping side effect free.......the first 2 weeks on Zoloft for most people sound like a living ****! After elimination of other illnesses, I can only assume my constant nausea is down to POTS......it is driving me to distraction. Anti emetics aren't helping, and for that reason reason I can only assume it's because of fluctuating BP levels.....maybe Zoloft would regulate my BP somewhat? I never used to be afraid of medications pre POTS, but these days I analyse everything as I'm petrified of making an already intolerable situation worse. I'm really suffering with hot flashes and temperature regulation at the moment also....my GP said the Zoloft would help with that but all evidence I have found this far is that it can make sweating worse....it's a total minefield!!
  3. Hi all, Was diagnosed with POTS toward the end of last year after a conclusive TTT and 24 hour ECG. I have been prescribed Florinef 0.01mg, Propranolol LA 80mg and salt tablets 3 times daily......I am doing alot better than I was! (touch wood). This time last year, I couldn't make it out of bed, and even needed help to get to the bathroom, I was so dizzy and tachycardic. However since the beginning of this year I have been plagued by constant nausea. I have had all the routine GI tests, gastroscopy, gall bladder scan etc (no gastric emptying test however) and they have all returned normal. My GI doctor returned me to my GP who after breaking down in tears in his surgery last week due to this never ending nausea and exhaustion wants to put me of Zoloft. He thinks I'm depressed (the tears probably did nothing to tell him otherwise) but he is also aware of Zoloft's use in POTS, although he doesn't fully understand the condition. My query now is whether to take the Zoloft. I have read that it can make nausea worse, so I question my GP for prescribing when feeling so sick is my main concern. I am also frightened of undoing any success I have had with my POTS so far.....I really don't want to be bedridden again but would love even the tiniest bit of extra energy. Any help, advice or suggestions would be greatly appreciated.
  4. If a low BP reading isn't required for a POTS diagnosis, could it be that my symptoms aren't BP related, and that it purely due to tachycardia? I'm due for my TTT next week, so will have a better idea of my numbers then, but from my own readings, when I'm standing and symptomatic my BP can be as high as 146/110, yet when I'm supine and showing less symptoms I can read 89/59 It just doesn't make sense to me?
  5. Thank you all for your kind responses. Thursday was a bad day....I lost what little strength I had but suffice to say I picked myself up, brushed myself off, and started again. I won't lie, I'm absolutely dreading my TTT.....as stupid as it sounds, I'm petrified of fainting. So far, I have managed to avoid passing out, although I get terribly lightheaded, sweaty, sickly and the like. From my own readings my BP rises along with my heart rate when standing, but I am unable to stand for any period of time so I'm not sure if it drops eventually. I just know that if I pass out, my confidence will take another beating.....it's a scary thought. I heeded your advice regarding a cancellation....I spoke to my doctors Secretary and I am now on the list should a cancellation arise, fingers crossed.
  6. I don't think I can go on feeling this way. I'm at the end of my rope, waking up morning after morning feeling worse than the day before....weeks and weeks lying in bed whilst the world and life continues without me. I find it very difficult to live this life. I've been waiting for my TTT for months, I finally have an appointment for the 31st of this month and I'm petrified. I try so hard not to be ill around people, and I'm worried it's going to make me worse....I can barely function as it is. I find it hard to keep fighting....my doctors have been useless, just sat on waiting list after waiting list. I received the follow up appointment to the TTT this morning, it's for Xmas week. How can I go on feeling this way for that long.
  7. Can I just ask, how are you going about the salt thing? The hospital just told me to "apply salt liberally to my food" but I'm not a great fan and it's putting me off what little appetite I have. Are you adding salt to juice or do you buy specific drinks? Sorry to go off topic but you mentioned improvement with fluids and salt......I'm desperate for any improvement! Best of luck with the Midodrine.
  8. One of the worst symptoms for me is a feeling of "jelly legs". I have no idea what causes it or even if it is connected to POTS, but on almost a daily basis my legs feel so weird and weak....like they will literally give way under me. Today I have purchased some ankle weights, as I have read that they are useful for some people. Does anyone else share my "jelly legs" and if so do you have you any tips on how to handle them?
  9. Hello everyone, First time poster, long time lurker on the Dinet forums. Im a 32 year old female from the UK. My journey with POTS has so far been a long and arduous task.....in many ways it is only just beginning! 4 years ago I started having lightheaded/off balance sensations when out and about. Initially I tried to ignore it, but eventually it got so bad that I was bed ridden for a number of weeks. My GP sent me off to an ENT specialist who after a number of tests diagnosed me with "Complicated Migraine" and referred me to a neurologist. I wasn't completely convinced with the diagnosis, but doctors know best right?! The neurologst performed a MRI scan of my brain and spine, concluded that I some degeneration of C4, C5, C6 and C7 but other than that everything clear (coincidentally at this time I developed a "buffalo hump" at the back of my neck....Cushings Disease was excluded as was Spinal Stenosis) Diagnosis of "Silent Migraine" was confirmed, and on my way I was sent. In the mean while I begin to start having more symptoms other than just the lightheadedness: severe sweating, weird sensations in my legs, blurry tired eyes. Fast forward to January of this year, and I suffer what can only be described as a major crash. I am so dizzy, I struggle to get out of my bed to use the bathroom. my only relief is lying down. My GP is sent out to visit me, and for the first time in 4 years, he takes my pulse.....so alarmed by the high reading I am sent off to a cardiologist at my local hospital. One 24 hour ECG/BP monitoring later, and my cardiologist gives me a tentative diagnosis of POTS. My heart rate range over the period of 24 hours was from 53bpm to 193bpm. My blood pressure appears on the low/normal side of things when supine, raising to level 1 hypertension when standing. I am prescribed Propranolol 80mg and Florinef 1mg daily,high fluid and high salt intake and referred to a POTS specialist at a larger hospital. I am currently now waiting to see the specialist and have a Tilt Table Test. Whilst currently able to get out of bed, my life has been affected dramatically. I have had to give up work, and struggle to do most things. I feel my life has been taken away from me, its an awful feeling. I worry that I will never be the same again. So there's my POTS story in a nut shell......hope I haven't bored too many of you! I have many questions so hope to be able to post in the future. Thank you for reading.
×
×
  • Create New...